# SDR UALA2012102906221

- Difficulty date: October 27, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 48,348 hours, 5,936 cycles
- Engine: Pwa PW40903
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 570111
- Part serial: 117
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT AUDIO PANEL, NO GREEN LIGHT ON ADF, WHEN TESTED AND SELECTED.  REPLACED AUDIO PANEL PCN 583-0010 ONLINE IPC 11-31-00-0051 REF; MM 23-51-01 PG 401 OP GOOD REF; MM 23- 51-01 PG 401.
